Coping With Epilepsy EEG Centre For Neurofeedback
10% off neurofeedback training for CWE members - Tyrone, NC
Neurofeedback Partner - Free Advertisement
 

Go Back   Epilepsy Forum > Peer Support > The Kitchen



Reply
 
LinkBack Thread Tools
  #1  
Old 06-20-2014, 08:57 PM
Joined the Party
 
Join Date: Apr 2014
Location: Florida
Posts: 78
Thanks: 36
Thanked 9 Times in 9 Posts
Send a message via Yahoo to Athena22

New medicine ( ONFI )


I;m currently taking this medication called Onfi. I'm taking it with a my Vim-pat with Vim-pat being a larger dose and Topamax being taken twice as often at night. (I might have misspelled. ) I'm taking this new one to get off the vim-pat since its not working for me or something? Which I'm sort of glad that I'm getting off because it's a pretty high co-pay. Plus of course I want to get better with my health!
Anyway's my question is, has anyone ever had any experience with Onfi in the past I'm not sure if its a generic name.
Has anyone every tried this medicine before? Or been on it for a short time? Are thier any side effects? How did it effect you personally...

Last edited by Athena22; 06-20-2014 at 09:03 PM.
Reply With Quote
  #2  
Old 06-20-2014, 09:32 PM
epileric's Avatar
Super Moderator / Spaminator
 
Join Date: Dec 2007
Posts: 4,500
Thanks: 406
Thanked 1,308 Times in 939 Posts
Have you looked up Clobozam?

http://www.onfi.com/
__________________
"It's no longer a question of staying healthy. It's a question of finding a sickness you like." -Jackie Mason
Reply With Quote
  #3  
Old 06-20-2014, 11:16 PM
BIGMAN131307's Avatar
Venerable Voice of CWE
 
Join Date: Jul 2007
Location: NYS (Capital District Area)
Posts: 1,724
Thanks: 425
Thanked 388 Times in 273 Posts
I've been on all three of those at one point. All of them have side effects, Topomax being the worst of those. Vimpat wasn't too bad. It only caused a rash on me. But when I was taking Onfi it was a doozy. I should say dozey. Because Onfi side effects
made me like a narcoleptic. I would take it, and in less than 20-30 minutes I'd be passed out on my couch. All anti-epileptic drugs cause drowsiness, but Onfi was the worst.
It was such a problem I had to come off of it. Other than that, I didn't feel any other side effects from it.
__________________
Member of the Epilepsy Foundation.
Undiagnosed sufferer of Dysgraphia.
LEGO County, NY Fire Service
RTLS went well 5 years down, life to go!, *Trileptal 900MG AM / 1200MG PM* (until I feel ready to reduce dosage once other issues are under control)

Last edited by BIGMAN131307; 06-21-2014 at 12:18 AM.
Reply With Quote
  #4  
Old 06-20-2014, 11:58 PM
Venerable Voice of CWE
 
Join Date: Apr 2013
Location: British Columbia, Canada
Posts: 2,080
Thanks: 867
Thanked 1,105 Times in 781 Posts
Clobazam did nothing for my seizures but also no side effects in terms of sleepiness. However, it did cause severe urine retention. All drugs from this family I've tried seem do this to me.
Reply With Quote
  #5  
Old 06-21-2014, 10:48 AM
Belinda5000's Avatar
Account Closed
 
Join Date: Sep 2007
Location: Georgia
Posts: 2,241
Thanks: 429
Thanked 596 Times in 474 Posts
It was Onfi I was on and what it did to me was increase my seizures like crazy.
Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On


Similar Threads
Thread Thread Starter Forum Replies Last Post
neuro messing with Onfi Belinda5000 The Kitchen 4 04-05-2014 10:22 PM
Onfi AndrewIrish The Kitchen 3 07-04-2013 08:49 AM
New Medicine. hawke86 The Kitchen 12 11-07-2008 06:40 AM


All times are GMT -5. The time now is 12:08 AM.


Powered by vBulletin® - Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
Content Relevant URLs by vBSEO ©2009, Crawlability, Inc.
Copyright 2005 Measuring Up. ALL rights reserved.